# SDR AU980566

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Angle
- Part number: NB201909
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING ANGLE BRACKET CRACKED AT OUTER VERTICAL BOLT POSITIONS.  ALL VERTICAL BOLTS FRETTING UNDER THE HEADS.  DRIED CHROMATE JOINING PASTE FOUND IN BOLT/NUT ASSEMBLIES.
